# SDR USAASB97352

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591475
- Condition: Deployed
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FORWARD SERVICE DOOR ESCAPE SLIDE DEPLOYED WHILE CLOSING THE DOOR AT THE GATE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD SERVICE DOOR ESCAPE SLIDE (PN D31591-475) AND INSPECTED THE CONTAINER/SLIDE OVER FOR FIT AND WEAR.  NO MECHANICAL DISCREPANCIES NOTED.  (X)
